# SDR AALA202208108263

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 6,425 hours, 1,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 70197101
- Part serial: 70197C0475
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 6,420 hours, 1,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK MAINTENANCE FOUND DOOR R3 ESCAPE SLIDE INFLATION RESERVOIR PRESSURE BELOW LIMIT. REPLACED INFLATION RESERVOIR PER AMM 25-62-49.
